MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was informed of an intra-operative explant of a perceval plus size m prosthesis occurred on (b)(6) 2025 during an avr surgery.Reportedly, by using the annulus sizer it was determined that size m was appropriate.However, upon echo confirmation, severe pvl was observed.Therefore, the implanted perceval prosthesis was explanted and the surgery was completed using a conventional valve from a different manufacturer, without reported complications and with good patient outcome.No further information is available at this time.
 
Additional Manufacturer Narrative
Note: the device involved in the reported event is distributed outside the us and no gudid information exists.Information on similar device is reported below: primary di number: (b)(4).Fda premarket submission number: p150011 supplement number: 013.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The investigation of the returned device is in progress.In addition, the manufacturer is attempting to retrieve further information on the reported event.A follow up report will be submitted upon receipt of any new information or at the completion of the investigation.
 
Additional Manufacturer Narrative
The pvf-m valve was returned to the manufacturer for evaluation and was received in a plastic jar filled with an unknown liquid.The prosthesis appeared to be in generally good condition, although the pericardium felt slightly firm upon palpation.A dimensional analysis was conducted to ensure the device met the specifications.Both the valve inflow skirt and the sinusoidal structures were found to be compliant.To attempt to replicate the reported event, simulations of collapsing, deployment and ballooning phases were performed, according to the indication included in the device ifu.In particular, the deployment and ballooning phases were performed in silicon aortic roots of the extreme sizes indicated for a pvf-m implant (size 21 and size 23).No problems were encountered during the deployment and ballooning phases in both simulations: the sealing at the annulus level was guaranteed; thus, the valve remained fixed within the annulus.Then, inserting water in the aortic root from the outflow side, no severe paravalvular leaks were observed during both simulations.Considering the static conditions of the test, the water level remained stable under the leaflets free edge.Despite the not optimal morphological conditions of the device, the deployment simulations performed on the returned valve, did not highlight anomalies and the valve resulted globally well deployed and fixed in stable way.No severe paravalvular leaks were observed during the simulations of the static leak test as further confirmation of the stability of the positioning and sealing performance.Considering the results of the analyses carried out, it is possible to exclude the relationship between the reported issue and the quality of the returned device, as no positioning problems or notable evidence of instability of the prosthesis, once positioned, were observed.Based on the manufacturer's experience, the most reasonable cause of the observed severe pvl may be associated with anatomical aspects of the implantation site, even if this cannot ultimately be confirmed due to the paucity of information provided to the manufacturer despite multiple attempts to follow up.The manufacturer will submit a new follow-up report should any additional information be received in the future.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT   13040
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key21705913
Report Number3005687633-2025-00105
Device Sequence Number17342643
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)280930(10)PF9670A
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale